# SDR SWAA2019123140040

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 10,016 hours, 4,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Part number: P2070004
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AFT GALLEY FLASHLIGHT INOP.   R & R THE FLASHLIGHT BRACKET ASSEMBLY IAW MM.
